期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
ON THE EXISTENCE OF ZERO POINTS OF A CONTINUOUS FUNCTION 被引量:7
1
作者 J.M. SorianoDepartamento de Andlisis Matematico, Facultad de Matemdticas, Universidad de Sevilla, Aptdo. 1160, Sevilla 41080, Spain 《Acta Mathematica Scientia》 SCIE CSCD 2002年第2期171-177,共7页
A sufficient condition is given to assert that a continuous mapping between Rm and Rn has a zero. The constructive proof of the result is based upon continuation methods and supplies the existence of a path leading to... A sufficient condition is given to assert that a continuous mapping between Rm and Rn has a zero. The constructive proof of the result is based upon continuation methods and supplies the existence of a path leading to the zero point. 展开更多
关键词 Zero point continuation methods Banach fixed point theorem HOMOTOPY topological direct sum ISOMORPHISM k-contractive mapping
下载PDF
上一页 1 下一页 到第
使用帮助 返回顶部